# SDR U2RA201504010001

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,074 hours, 12,674 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112U9200
- Condition: Cracked
- Location: Zone 600
- Part time: 87,074 hours, 12,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB SUPPORT AT MID SPAR IN NR 3 MAIN TANK WING STA 1140, CRACKED.  CRACK LENGTH APPROXIMATELY 4".  R & R RIB SUPPORT NR 112U9200.
